# SDR GTIA021158

- Difficulty date: October 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT HORIZONTAL INBOARD STABILIZER HAS MISSING RIVET, CRACK AND HOLE 3 INCHES FROM INBOARD EDGE.  STOP DRILLED CRACK.  FORMED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
